Hi im suffeing from baclofen withdrawal syndrome. I was cold turkeyed off it and suffered with violent retching. I was only on a small dosage. After they reinstated baclofen two weeks later the doc rushed my tapering and I suffered horrendous withdrawal symptoms... impending doom thoughts violent retching, I bled for 40 days, giddyness, dizziness, car sickness type symptoms, tinnitus, inner vibration, etc etc Its been 5 months now and I havent fully recovered...but things are getting better. Did you suffer coming off it or what were your symptoms when you were on it?
My muscle tone has not gone back to normal and my intestines seem to be asleep and I get soft serve etc(sorry for the detail) I also have a feeling of inner rotation mainly in the mornings. Ive had a list of at least 30 withdrawal symptoms... and was rushed to hospital a few times last year with severe withdrawal problems. Now i guess Im down to about 4/5 symptoms which come and go and not all at the same time so im hoping they will go to with time..ive been told they will..but its just guess work..Did you recover from coming off it? What dosage did you come off? Were you on any other meds at the time? What were your symptoms? Sorry for so many questions..Just trying to find people who have taken it and why I suffered so much. I was fine when i was on it!!!
Many Thanks and in anticipation.
I am 5 months off baclofen and suffering from drug withdrawal syndrome and am unable to work.
Last edited by sandy222; 01-09-2008 at 03:21 AM.